Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Extreme vaginal itching since 3 years, rashes under breasts, blisters on penis post intercourse

I have extream vaginal itch ....Iv had it for over 3 years. I dont get yeast infections . And no sexual transmitted deseases...I dont know what to use to make it stop? I also started getting bad heat type rashs under my breasts...that have nevered healed , this has been going on for two years. I started to get these very ,painful boils all aroumd my crouch area...on the sides of vagina lips in the bikini line, and small ones on my stomach,and breasts....i had the most painfull lanced, amd took antibiotics.. they clear up but still come back,leaving a very large scar, bu the vaginal itch is always there..sometimes i scratch so much it bleeds ..i just want it to stop..or some kind of releave.....now I just found out from my husband, that everytime we have intercourse ,his penis get a cluster of blisters, a white film on the head of his penis, and extream itching....he washes, and washes...but it remains for two dzys and goes away....he told me it happens every time he penitrates me.[only when he penitrates]. He said this has been going on for three years. I was devistated.....I dont have any discomfort,after intercource . he said it hurts him everytime,and its to much go through,same symtoms....itching,burning,blisters, white film...lassts two days,and goes away....i dont know what could possibly be happening to him, do you?
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Hi,

A dermatologist is the right person to see for both the problems. It looks like candida infection. You need to get your sugars checked as diabetes can present like a vaginal itch. Of course, your husband also needs to be checked.

Dr GS
Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor